# SDR AU980217

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Condition: Failed
- Location: Nr 4 Cyl Cam
- Stage of operation: NR
- Nature of condition: E, R, K
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE CRANKCASE HOLED IN AREA ADJACENT TO NR 4 CYLINDER INLET CAM FOLLOWER.  CAM FOLLOWER HEAD MISSING.  NR 3 CYLINDER CAM FOLLOWER ALSO DAMAGED.
